Home > Research > Publications & Outputs > Compact solutions to an operator equation in ne...
View graph of relations

Compact solutions to an operator equation in nest and CSL algebras.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Compact solutions to an operator equation in nest and CSL algebras. / Power, S. C.; Annousis, A.; Katsoulis, E.

In: Illinois Journal of Mathematics, Vol. 42, 1993, p. 283-294.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

Power, SC, Annousis, A & Katsoulis, E 1993, 'Compact solutions to an operator equation in nest and CSL algebras.', Illinois Journal of Mathematics, vol. 42, pp. 283-294.

APA

Power, S. C., Annousis, A., & Katsoulis, E. (1993). Compact solutions to an operator equation in nest and CSL algebras. Illinois Journal of Mathematics, 42, 283-294.

Vancouver

Power SC, Annousis A, Katsoulis E. Compact solutions to an operator equation in nest and CSL algebras. Illinois Journal of Mathematics. 1993;42:283-294.

Author

Power, S. C. ; Annousis, A. ; Katsoulis, E. / Compact solutions to an operator equation in nest and CSL algebras. In: Illinois Journal of Mathematics. 1993 ; Vol. 42. pp. 283-294.

Bibtex

@article{18ab0875aa454fbbaeb54e8fa9ba2c4b,
title = "Compact solutions to an operator equation in nest and CSL algebras.",
author = "Power, {S. C.} and A. Annousis and E. Katsoulis",
year = "1993",
language = "English",
volume = "42",
pages = "283--294",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",

}

RIS

TY - JOUR

T1 - Compact solutions to an operator equation in nest and CSL algebras.

AU - Power, S. C.

AU - Annousis, A.

AU - Katsoulis, E.

PY - 1993

Y1 - 1993

M3 - Journal article

VL - 42

SP - 283

EP - 294

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

ER -